# SDR KBM2005F00319

- Difficulty date: December 28, 2004
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 374
- Condition: Binding
- Location: T/Rotor Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R CONTROL CABLE BINDING IN FLIGHT.  REPLACED WITH SERVICEABLE CABLE.  (K)
